# SDR KNK2008F00001

- Difficulty date: April 17, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N111AK
- Make and model: Snias AS350BA
- Aircraft serial: 3092
- Engine: Tmeca ARRIEL1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 0292208230
- Part serial: 486B
- Condition: Coked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL COKING MATERIAL IN THE FUEL MANIFOLD LABYRINTH SEAL AREA CAUSED SEIZURE BETWEEN MANIFOLD AND FUEL INJECTION WHEEL.  ENGINE WILL NOT ROTATE.   (K)
